• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Sertraline 50mg

T

tornadoesofthoughts

Well-known member
Joined
Sep 29, 2014
Messages
46
Location
England
Hi

Hope everyone is well?

I was just wondering if anyone has any experience on Sertraline?

I'm on 50mg Sertraline and it's my 5th day. I'm not feeling really hungry and I'm more tired than usual.

How did you find Sertraline...if you have been on it?

Thanks :)
 

MarlieeB

ACCOUNT CLOSED
Joined
Jan 15, 2013
Messages
25,044
I've been on it. It wasn't a good experience but everyone is different :)
 
Jimny

Jimny

Well-known member
Joined
Jan 25, 2015
Messages
307
Location
Essex
I found sertraline upset my stomach and bowels, I was offered the choice of alternatives? I found this odd as if it were a game of Russian roulette.
From what I was told each individual reacts differently, I read up on the possible side effects of the mtazipine I switched to just in case.
 
T

tornadoesofthoughts

Well-known member
Joined
Sep 29, 2014
Messages
46
Location
England
Did it make you feel sick?
 
Jimny

Jimny

Well-known member
Joined
Jan 25, 2015
Messages
307
Location
Essex
A little but the diohorea was incessant, I probably couldn't absorb the med as everything was passing through me. The CMHT would keep saying that these were just initial side effects but after four weeks I couldn't stand it any longer. They even suggested taking Imodium!
I took a good pro biotic and researched some supplements on here, these helped no end. Currently on mtazipine, I have no idea if it helps although I am more stable.
 
A

ashesunbroken

Member
Joined
Mar 12, 2015
Messages
20
Location
California
I was on sertraline 50 mg for about 2 years and am currently on 100mg. Honestly, it takes a few weeks to work fully and completely to help. So I would give it some time. There could be several other reasons you are possibly feeling less hungry and more time.

If in about 3 more weeks you are sleeping more than usual or feeling so exhausted that it interfers with your daily activities and you still are not hungry, I would suggest going back to the doctor who prescribed the Zoloft (Zoloft is the more common name) and talking to them about this so they can change or edit your medication if need be,
 
T

tommysmom

Well-known member
Joined
Jan 1, 2014
Messages
102
I have been on 25 mil or less for the last 20 years. I am not diagnosed with a mental illness but have a son who has been. I have had no side effects . It takes a month or longer to kick in but you don't feel anything except you seem to deal with stress a bit better. I had financial issues as well as business plus my son. It has worked for me .
 
Top